# SDR SWAA2022080424881

- Difficulty date: July 1, 2022
- Submitted: August 4, 2022
- Operation: Air carrier
- Aircraft: N487WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33854
- Aircraft time: 60,194 hours, 35,692 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bulkhead
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BULKHEAD PANEL 142MW AT AFT CARGO COMPARTMENT 2022-354413 / [01] FABRICATED BULKHEAD PANEL 142MW AT AFT CARGO COMPARTMENT IAW B737-700 AMM 25-52-01-201-801 STEP 1 (C) (F) AND DWG 453A2510 REV:-. MATERIAL USED CONOLITE P/N A60SG4W 60144 PO: 2021 223548 1.;[02] FABRICATED BULKHEAD PANEL 142MW AT AFT CARGO COMPARTMENT IAW B737-700 AMM 25-52-01-201-801 STEP 1 (C) (F) AND DWG 453A2510 REV:-. MATERIAL USED CONOLITE P/N A60SG4W 60144 PO: 2021 223548 1.
